NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I was diagnose with heavy growth of staphylococcus Aurea 2015,symptoms are rashes around ny genital,serious itching..I have taken so many drugs and injection all to no available.. Please tell me drugs and injection to take,this is getting out of hand and it is embarrassing, pls help."

    User Avatar
    A 25 years year old female asked:
    2 years ago
    I was diagnose with heavy growth of staphylococcus Aurea 2015,symptoms are rashes around ny genital,serious itching..I have taken so many drugs and injection all to no available.. Please tell me drugs and injection to take,this is getting out of hand and it is embarrassing, pls help.
    Dr. Femi O answered:
    2 years ago
    hello,sorry about this.can you describe the rashes?where was the sample for the test collect from?inside the vagina?did you have any form of vagina discharge around this time?what are the symptoms you have at the moment?
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    2 years ago
    The rashes are like boils,painful and hair grows in them, they disappear and after three days the appear much more than before, I did swap test and pus was also taken from the rash for the test
    Dr. Femi O answered:
    2 years ago
    hello,what you have is simply folliculitis.its the infection of the hair follicle.it can happen anywhere hair grows.,even the scalp.you should avoid shaving your pubic hair for now.allow the hair to grow.they will resolve.the next time you want to shave,don't cut it low.just trim.Topical antiseptics such as triclosan, clorhexidine or povidone-iodine can be applied after shaving.you can buy oral flucloxacillin as a form of systemic treatment.the swab test will always culture staph aureus since its a usual organism found on the human skin.
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    2 years ago
    Even when I shave or I dont shave the rashes is still the,at a point I thought it because of shaving,I stopped shaving for some months but the rashes still came out and it painful and pus and blood comes out of the rashes if I pop it .How about the itching? It is itching me seriously.I have taken so many drugs and injection am tired
    Dr. Femi O answered:
    2 years ago
    OK.you should get one of the creams I mentioned above.I will recommend the providone iodine cream.then buy the flucloxacillin oral drug and use for at least one week.it will sure clear off.as soon as you start the drug,the itching will subside.
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    2 years ago
    Thank you Doc,by tomorrow I will get the drugs and start using it nd i will give u feed back in a week time.
    Dr. Femi O answered:
    2 years ago
    yes that's good.will be waiting for your feedback.have a nice night .bye.
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    a year ago
    hello doctor, am back with with my feedback,am do frustrated right now please help
    Dr. Femi O answered:
    a year ago
    hello,welcome back to kangpe.how have you been?did you implement the treatment regimen above?what are the things you did?what was the experience?
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    a year ago
    I took flucloxacillin tablet and also I applied providone iodine on the rashes as you told me. it started clearing off but right now the rashes has started coming out again,and as for the itching it is still itching like before
    Dr. Femi O answered:
    a year ago
    its a pity i havent had the chance to appreciate the rash but just with your description.can you see a dermatologist please?skin conditions are better diagnosed when seen physically.
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    a year ago
    seen physically? do you need a picture of it? I don't have enough money to see a dermatologist
    Dr. Femi O answered:
    a year ago
    Alright sorry about the money issue.By physical,i meant a dermatologist examining it.Yes,a picture could help,but it wouldn't be better than a doctor examining it.But a picture will surely be better than describing the rash in words
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    a year ago
    that is the picture of rashes coming back again but it was more than that before I started taking what you prescribed for me
    Dr. Femi O answered:
    a year ago
    this is definitely folliculitis,just as i thought from the outset.It has a high recurrence rate but certain steps can be taken to prevent recurrence. Bathe twice a day with a mild soap to remove sweat/dirts. Avoid sharing towel/personal items.your towel must be clean. Dont scratch the bumps.Boil water to a bearable temperature,Deep in a clean towel,squeeze out the water and apply on the area.This soothes the area,reduces itching and helps healing. Avoid shaving the bumps. If you must shave, change the razor blade each time. Avoid using oils on your skin. Oils can trap bacteria (staph) in the pores of your skin. After you use public hot tubs or spas, shower right away with soap. From the picture,you are shaving too low.this wont help you as the razor will get bacteria into your skin.For now,let the hair grow,when its due for cutting,use scissors,if its too short for a pair of scissors,let it grow more. Having talked about factors that prevent recurrence,lets tackle the current rashes. Flucloxacillin was winning but its expensive.You can get just CLOXACILLIN 500MG used thrice a day for 7days.Then combine with tab AUGMENTIN 625MG twice a day for 7days too. if you follow the above strictly,you will be fine in no time.
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    a year ago
    I will try that thank you. my boyfriend and I have been having sex with condom due to the infection (though we have sex once in a long while) and the last we did the it the condom busted and he released inside of me. my problems are:(1) Am scared he might be infected by me 2) two days after we had sex I took drugs (postinor) for the pass one week I have been having serious abdominal pain as if my period is coming but it won't show up. Am I pregnant? or is it normal(i mean the pains)
    Dr. Femi O answered:
    a year ago
    What you have is not sexually transmitted.Since you took postinor within 72hours(yours was 48hours),you are not likely to get pregnant.What you feel,that is the abdominal pain,could signify an imminent menstrual flow.But if your period is more than 10days due to come,then you can run a pregnancy test using blood to clear your doubt.
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    a year ago
    Gudmorning Doc, regarding what I told you concerning pregnancy. I did a urine test with a test strip this morning and the result is positive. and apart from that, I have symptoms that tells that I am pregnant... I want to terminate it, what do I do?
    Dr. Femi O answered:
    a year ago
    hello,welcome back.test strips are prone to errors.it could be a false positive.Also note that early pregnancy symptoms closely look like premenstrual symptoms.Repeat the test at a reliable lab using BLOOD this time and lets see the result.
    Doctors avatar
    User Avatar
    A 25 years year old female asked:
    a year ago
    I just did the test doc, it positive... Am so disturbed as to why the pill didn't work between 48hrs... and since it just one month what I do... Pls help
    Dr. Femi O answered:
    a year ago
    hello,the pill is not an adoptable form of contraceptive.thats why its called emergency and its not 100% effective.Here on kangpe,we cant put you through how to have an abortion.its very risk when done inappropriately.it can lead to infertility or even death.See a doctor please.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app